by Staff Writer Nov. 5, 2019
Sophomore Zachary Leibowitz thought he had found the perfect Halloween costume. He had been planning for the annual festival of witchery for weeks and believed he had struck the perfect balance between humor and cultural sensitivity. By dressing up as Prozac, Zachary believed he would lift the spirits of everyone he saw.
Despite his careful preparation, when Leibowitz arrived at Bowdoin’s annual Mac-O-Ween party, jaws dropped in disgust. His fellow partygoers immediately began to display lethargy, as well as dry mouths and mild nausea. Young couples engaged in lewd dancing soon pulled apart, their high libidos having inexplicably vanished. A few minutes later, all snacks were gone. Increased appetites had compelled people to consume the stale Tostitos and Cheetos purchased in accordance with the policies of the Office of Residential Life.
When interviewed by the Harpoon, Leibowitz was dismayed that his costume had such adverse side effects. “Gosh, I thought that at the worst, people would simply be indifferent to my outfit,” he explained. “I could never have imagined that there would be such strong reactions against it.”
The Harpoon also spoke to several revelers who left the party shortly after Leibowitz’s arrival. One stated that while she experienced a moderate decrease in anxiety when Leibowitz walked in, she just couldn’t deal with the splitting headache he gave her. Another student was considerably more upset. “I was about to go home with my girlfriend,” sophomore Ben Derhover claimed, “but my ability to get an erection suddenly vanished. Boy, the nerve of some people.”